Thursday, January 27, 2011

Yeah, like that's going to happen

(click to enlarge)




Thank you, Ellie!

17 comments:

Anonymous said...

Hey, I've written that on discharge instructions in the ER. You gotta have a dream.

Chris@Knucklehead! said...

They make it sound so SIMPLE!

Anonymous said...

let's not be so quick with the recommendations there fellas. I think a second opinion is warranted.

Not House said...

D/C Medications:

Dilaudid 8 mg q4h prn

kate said...

Ha! One of our doctors had a patient complain of chest tightness and a severe cough in the mornings and she wasn't sure why it kept happening...while taking her history, though, it came out that she smoked "a shitload" of pot every night.

Well, ma'am...I sometimes come to work with a sensativitey to light and splitting headache. I'm really thirsty, too. I'm sure it has nothing to do with drinking heavily the night before because you all drive me crazy.

*sigh*

Anyway, totally off topic, but you've actually inspired me to start a blog so that I can share some of my front desk nightmares - I'd love it if you'd take a look!

http://frontdesknothing.blogspot.com/

Happy (almost) Friday!

Anonymous said...

Hey, at least this person can't say, "Well, nobody ever told me not to....."

Li'l Azathoth said...

"You think I don't notice that a few dime bags disappear from my private drawer every time you have an appointment?"

Anonymous said...

It's in all caps...does it count as yelling?

Tori said...

Bet the patient's name was Charlie Sheen.

SR said...

Not such helpful advice without any resources. Funny... buuut useless.

Anonymous said...

Meh. That advice isn't special. They say that to all the heroin addicts.

Reddkatz said...

LOL! Reminds me of when my doctor had a patient complaining of breaking her arm after she fell. She kept moaning and groaning in the room. His answer? "Stop falling!"

Anonymous said...

"Or, at the very least, stop dosing yourself by firing heroin-covered bullets into your leg."

The Mother said...

Now, THAT was laugh-out-loud funny.

ER Murse said...

I write things like this on discharge instructions all the time. I try to hedge my bets a bit too, and usually write something like 'Do not use (drug of choice) or any other addictive or mind altering substance'. It hasn't happened yet, but I can just imagine that sooner or later I'd get a frequent flyer back who'd say 'well, you only told me to quit snorting oxycontin. That means meth is OK.'

Anonymous said...

Ah, the medical field can be so fickle...used to be that heroin was "a miracle drug" along with so many others! :) Looked this up, for amusement sake:
http://www.pharmacytechs.net/blog/old-school-medicine-ads

Anonymous said...

Herooin itself isn't so bad, it's all the other things they cut it with.

 
Locations of visitors to this page